# SDR BAQA088895

- Difficulty date: August 28, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N7YL
- Make and model: Agusta A109E
- Aircraft serial: 11502
- Aircraft time: 739 hours
- Engine: Tmeca ARRIUS2K1
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9550177760
- Part serial: 197
- Condition: Malfunctioned
- Location: Engine
- Part time: 739 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITOR BOX FAILED OPERATIONAL CHECK.  1 CHANNEL FAILED TO FIRE.  REPLACED WITH SERVICEABLE UNIT.
